# SDR SWAA2022022835541

- Difficulty date: February 5, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 61,820 hours, 36,276 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 241ADF; UPPER FACE SHEET HAS MISSING FIBERS / REPAIRED PASSENGER CABIN FLOOR BOARD 241 ADF UPPER FACE SHEET IAW B 737 SRM 53-00-50-2R-1 A80188 A44553
